# SDR EOP2006F00000

- Difficulty date: June 22, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N847AL
- Make and model: Bell 407
- Aircraft serial: 53150
- Engine: Allsn 250C20
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Servo
- Part number: HR460
- Condition: Malfunctioned
- Location: Cyclic Sys
- Part time: 4,770 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC HAD A STRANGE VIBRATION AND A SQUEALING SOUND.  AFTER TROUBLESHOOTING WHERE THIS VIBRATION AND SOUND WAS COMING FROM, THE MECHANIC NOTICED ONE OF THE SERVO’S VIBRATING A LITTLE BIT AND PUT HIS HAND ON IT AND THE SOUND STOPPED.  SERVO WAS CHANGED AND THE SYSTEM WENT BACK TO NORMAL. SERVO’S ARE AN (ON CONDITION) ITEM A CLOSE LOOK AT THE PILOT VALVES FOR EXCESSIVE PLAY IN THE LINKAGE ASSY ON THE SERVOS DURING INSPECTION INTERVALS.  (K)
